Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

What is the treatment for severe gas problem along with burning sensation in both hands?

User rating for this question
Very Good
Answered by

Practicing since : 1989
Answered : 1194 Questions
i have severe gas problem. I feel burning sensations in both hands. mostly in left and some times thyes and foot and other part of the body.
Posted Wed, 22 Jan 2014 in Digestion and Bowels
Answered by Dr. Irshad H Naqvi 1 hour later
Brief Answer: Hyperacidity,Anxiety, burning syndrome Detailed Answer: Hi Dear Welcome to the XXXXXXX As you have narrated the symptoms I would start you on proton pump inhibitors like omeprazole capsule daily on empty stomach. Along with this Mucaine gel can also be taken when ever there is lot of burning in chest. Some bacteria in the stomach also tend to produce lot of gases. This can be taken care of by taking a course of antibiotic like ciprofloxacin and metronidazole. You can get a prescription from your local doctor. In addition to those, - Try to take less spicy, oily food. Avoid overeating, leave the stomach little empty - Good sound sleep for 6 to 7 hours. Avoid anxiety and relax your self. Burning sensations in your body can be taken care by taking Vitamins B1, B6 , B12 and Methylecobalamine salt combination for long time. Please add some antioxidant containing DHA and multivitamins. You should be able to get these multivitamins and antioxidant supplements over the counter at the nearest pharmacy. The pharmacist will know about these supplements. I would also insist for an orthopedic evaluation to exclude cervical spondylitis. Hope the query is answered. Please feel free for the further clarification. Thanks
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor